Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Light sweats, numb hands, depressed due to stomach bug lasting for long. Is anxiety taking over?

I came down with what seemed to be a stomach bug a month ago. I had a panic attack (I think) on the second day. The whole illness has been very draining and put me in a bad mood most of the time. It s just wearing off but the whole experience has left me rather down and depressed with anxiety of the bug or another illness returning. I ve had a lot of time on my own which isn t nice when you re ill and down. I ve also woken in light sweats and with completely numb hands. Is anxiety taking over? I ve never had troubles with it before. Many thanks
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
From the description that you have given it appears that you are having an anxiety disorder. You need to consult a psychiatrist who can assess you in detail about various issues. If you are diagnosed with depression or anxiety, I am sure he can use various psychological or pharmacological ways to help you out.
Hope i am able to solve your queries.
Wish you good health.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor